# SDR YENA2023040400323

- Difficulty date: March 30, 2023
- Submitted: April 4, 2023
- Operation: Air carrier
- Aircraft: N637JB
- Make and model: Airbus A320-232
- Aircraft serial: 02781
- Aircraft time: 64,699 hours, 22,645 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION INTERNAL STRUCTURE STRINGER 38L BTW FR 32 AND FR 35 IN FWD CARGO COMPARTMENT CPCP RELATED MPD TASK 532180-01; ALL WORK ACCOPMLISHED ON AEROMAN NRC 2023-132114,  PERFORMED  PERMANENT REPAIR STRINGER 38 L, LOCATED  FR 32 TO FR 35  IAW A320 SRM 53-21-13-300-018, FIG 001 AND DWG D53231945 AND DWG 532331212, THIS REPAIR IS CATEGORY B INSPECTION THRESHOLD FROM THE TIME OF ADL/REPAIR EMBODIMENT AT 60000 FC/ 120000 FH IAW SRI 53-21-13-205-018TABLE 001. FUR-A320-53-00667 CRATED. (CONSIDERED A MAJOR REPAIR)
